# SDR HYIA20160304003

- Difficulty date: February 28, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 40,966 hours, 52,775 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: S5357840000351
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FCD ATR-2016-32-001, RT MLG ACTUATOR FITTING WAS FOUND CRACKED AT LEVEL OF THE TWO LOWER ATTACHMENT HOLES.
